CaltechAUTHORS
  A Caltech Library Service

Large Deviations and Sum Rules for Spectral Theory - A Pedagogical Approach

Breuer, Jonathan and Simon, Barry and Zeitouni, Ofer (2018) Large Deviations and Sum Rules for Spectral Theory - A Pedagogical Approach. Journal of Spectral Theory, 8 (4). pp. 1551-1581. ISSN 1664-039X. http://resolver.caltech.edu/CaltechAUTHORS:20170509-081147843

[img] PDF - Submitted Version
See Usage Policy.

402Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170509-081147843

Abstract

This is a pedagogical exposition of the large deviation approach to sum rules pioneered by Gamboa, Nagel and Rouault. We’ll explain how to use their ideas to recover the Szegő and Killip–Simon Theorems. The primary audience is spectral theorists and people working on orthogonal polynomials who have limited familiarity with the theory of large deviations.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.4171/JST/235DOIArticle
https://arxiv.org/abs/1608.01467arXivDiscussion Paper
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 2018 European Mathematical Society. Received August 4, 2016. Published online: 2018-10-22. Research supported in part by Israeli BSF Grant No. 2014337. Research supported in part by NSF grant DMS-1265592 and in part by Israeli BSF Grant No. 2014337. Research supported in part by a grant from the Israel Science Foundation.
Funders:
Funding AgencyGrant Number
Binational Science Foundation (USA-Israel)2014337
NSFDMS-1265592
Israel Science FoundationUNSPECIFIED
Subject Keywords:Sum rules, large deviations, orthogonal polynomials
Classification Code:Mathematics Subject Classification (2010). 60F10, 35P05, 42C05
Record Number:CaltechAUTHORS:20170509-081147843
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170509-081147843
Official Citation:Breuer Jonathan, Simon Barry, Zeitouni Ofer: Large deviations and sum rules for spectral theory: a pedagogical approach. J. Spectr. Theory 8 (2018), 1551-1581. doi: 10.4171/JST/235
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77287
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:12 May 2017 23:25
Last Modified:13 Nov 2018 19:19

Repository Staff Only: item control page